# SDR AWXA9700648

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT AT ROW 11 A, B, C INOP.  REPLACED LIGHT ASSEMBLY, OPS CHECK GOOD.
